# SDR A6WA201543372

- Difficulty date: December 17, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 26,424 hours, 25,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FS 625.00 CHANNEL TO FRAME CRACKED AT STRINGER 13L.  R & R INTERCOSTAL CHANNEL, LT SIDE FS 625.00 TO FRAME AT STRINGER 13L IAW SRM 51-42-21.
